# SDR UPS06847585

- Difficulty date: July 8, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,074 hours, 24,643 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fs 300 L34l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION BELOW A-PIT DOOR AT FS 300 L34L (BATH TUB FITTING).  REMOVED BATHTUB FITTING.  FABRICATED REPAIR ANGLES AND INSTALLED WITH REPLACEMENT FITTING IAW SRM 51-1-20D, 53-02-00 FIG 1F.
